# SDR AALA2020030989007

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 31,008 hours, 12,564 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C1990141
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R SLIDE FELL OUT OF COVER WHEN CATERING OPENED DOOR. FOUND SLIDE LATCH ASSEMBLY BROKEN, REPLACED LATCH ASEEMBLY AND RE-INSTALLED THE SAME SLIDE PER AMM 25-66-01-400-804.
